Renormalization group approach to the problem of flow through irregular packed beds

Volchenkov D, Lima R (2000)
Intern. Jour. of Mod. Phys. B 14(9): 963-981.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
PUB-ID

Cite this

Volchenkov D, Lima R. Renormalization group approach to the problem of flow through irregular packed beds. Intern. Jour. of Mod. Phys. B. 2000;14(9):963-981.
Volchenkov, D., & Lima, R. (2000). Renormalization group approach to the problem of flow through irregular packed beds. Intern. Jour. of Mod. Phys. B, 14(9), 963-981.
Volchenkov, D., and Lima, R. (2000). Renormalization group approach to the problem of flow through irregular packed beds. Intern. Jour. of Mod. Phys. B 14, 963-981.
Volchenkov, D., & Lima, R., 2000. Renormalization group approach to the problem of flow through irregular packed beds. Intern. Jour. of Mod. Phys. B, 14(9), p 963-981.
D. Volchenkov and R. Lima, “Renormalization group approach to the problem of flow through irregular packed beds”, Intern. Jour. of Mod. Phys. B, vol. 14, 2000, pp. 963-981.
Volchenkov, D., Lima, R.: Renormalization group approach to the problem of flow through irregular packed beds. Intern. Jour. of Mod. Phys. B. 14, 963-981 (2000).
Volchenkov, Dimitry, and Lima, Ricardo. “Renormalization group approach to the problem of flow through irregular packed beds”. Intern. Jour. of Mod. Phys. B 14.9 (2000): 963-981.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar